# SDR ASAA2018110826786

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,609 hours, 11,924 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007109
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 31,459 hours, 9,322 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GENERATOR NR 2 WILL NOT COME ON LINE. NO VOLTS/ FREQS AND DRIVE LIGHT IS ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED IDG REF AMM 24-11-11. OPS CHECK GOOD.
